Asymptotic expansions of hypergeometric and confluent hypergeometric functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1961), pp. 98-101
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1961_5_a11,
author = {M. M. Khapaev},
title = {Asymptotic expansions of hypergeometric and confluent hypergeometric functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {98--101},
year = {1961},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1961_5_a11/}
}
M. M. Khapaev. Asymptotic expansions of hypergeometric and confluent hypergeometric functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1961), pp. 98-101. http://geodesic.mathdoc.fr/item/IVM_1961_5_a11/